# SDR UPS96205648

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR MOD WORK, MAINTENANCE REPORTED LT INNER CHORD FIN STA 22.5 IS CRACKED.  REMOVED DAMAGED AREA I.A.W. BOEING DWG 65C20296.  INSTALLED REPAIR DOUBLER PER BOEING DWG 65C20296 AND SRM 51-30-2.
